# SDR DL72S010866

- Difficulty date: May 29, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Aircraft time: 66,691 hours, 50,525 cycles
- Engine: Pwa JT8D15
- Engine time: 61,691 hours, 46,300 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 97907821
- Part serial: P1336
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

START VALVE OPEN LIGHT FOR NR 1 ENGINE ILLUMINATED AFTER TAKEOFF.  COMPLIED WITH POM PROCEDURES.  START VALVE EXTINGUISHED AFTER APPROXIMATELY 3 MINUTES AT IDLE POWER AND BLEED VALVE CLOSED.  NO SECONDARY INDICATIONS.  ACCOMPLISHED PRECAUTIONARY SHUTDOWN FOR NR 1 ENGINE.  REPLACED VALVE.  ALSO REPLACED THE START VALVE PRESSURE SWITCH P/N 1G309, S/N 150.
